MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier: complete list of sample ids are (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect free t4.The customer also reported that the controls tend to be high as well.The customer provided the following example data on (b)(6) 2024: reference value: 0.70-1.48 ng/dl: sample id (b)(6) initial result was 1.50 and repeat results were 1.30 & 1.24.Sample id (b)(6) initial result was 1.53 and repeat results were 1.16 & 1.07.Sample id (b)(6) initial result was 1.70 and repeat results were 1.35 & 1.39.Additional laboratory data provided: sample id (b)(6) tsh was 2.5071 uiu/ml, free t3 was 2.68 pg/ml.Sample id (b)(6) tsh was 1.4070 uiu/ml.Sample id (b)(6) tsh was 0.0305 uiu/ml, free t3 was 3.83 pg/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending did identify an increase in complaints for the architect free t4 reagent and for the complaint lot 61281ud00.However, in-house testing was completed which concluded the complaint lot met acceptance criteria, demonstrating that the lot is performing as expected.Device history review did not identify any issues with the complaint lot.Labeling was reviewed and was found to address the customer reported issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 reagent, lot 61281ud00 was identified.
 
Event or Problem Description
The customer reported falsely elevated architect free t4.The customer also reported that the controls tend to be high as well.The customer provided the following example data on (b)(6) 2024: reference value: 0.70-1.48 ng/dl sample id (b)(6), initial result was 1.50 and repeat results were 1.30 & 1.24.Sample id (b)(6), initial result was 1.53 and repeat results were 1.16 & 1.07.Sample id (b)(6), initial result was 1.70 and repeat results were 1.35 & 1.39.Additional laboratory data provided: sample id (b)(6), tsh was 2.5071 uiu/ml, free t3 was 2.68 pg/ml sample id (b)(6), tsh was 1.4070 uiu/ml sample id (b)(6), tsh was 0.0305 uiu/ml, free t3 was 3.83 pg/ml there was no reported impact to patient management.
 
Event or Problem Description
The customer reported falsely elevated architect free t4.The customer also reported that the controls tend to be high as well.The customer provided the following example data on (b)(6) 2024: reference value: 0.70-1.48 ng/dl sample id (b)(6), initial result was 1.50 and repeat results were 1.30 & 1.24, sample id (b)(6), initial result was 1.53 and repeat results were 1.16 & 1.07, sample id (b)(6), initial result was 1.70 and repeat results were 1.35 & 1.39.Additional laboratory data provided: sample id (b)(6), tsh was 2.5071 uiu/ml, free t3 was 2.68 pg/ml sample id (b)(6), tsh was 1.4070 uiu/ml sample id (b)(6), tsh was 0.0305 uiu/ml, free t3 was 3.83 pg/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Section h6 imdrf coding for annex d was corrected.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20885294
Report Number3005094123-2024-00636
Device Sequence Number9043916
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)250219(10)61281UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Catalogue Number07K65-29
Device Lot Number61281UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/28/2025
02/18/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date02/14/2025
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown